Boots Pharmaceuticals Aspirin 300mg Tablets - 32 Tablets

£0.55
32 | £0.02 per 1
2363941

Boots Pharmaceuticals Aspirin Tablets for relief of mild to moderate pain, inflammation and fever. Each tablet contains Aspirin 300 mg.
See details below, always read the label

Suitable for: Adults and children of 16 years and over.
Active ingredients: Aspirin 300mg
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You can't collect Boots Advantage Card points with this product

Arrow Product details


Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the relief of mild to moderate pain including:

Headache
Migraine
Neuralgia
Toothache
Sore throat
Period pain
Aches and pains
Sprains
Strains
Rheumatic pain
Sciatica
Lumbago
Muscular aches
Fibrositis
Joint swelling and stiffness.

It can also be used to relieve the symptoms of colds and flu.

Suitable for

Adults and children of 16 years and over.

Age Restriction

You must be at least 16 years old to buy this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use. If it is, do not take that tablet.

Adults and children of 16 years and over take one to three tablets, every 4 hours, if you need to, up to 4 times in 24 hours. Don't take more than 12 tablets in 24 hours.

If you are elderly your doctor or pharmacist may advise you to take fewer tablets. In this case follow their instructions.

Swallow each tablet with water.

Hazards and Cautions

Do not take:

  • If you have ever had a bad reaction to asprin or other non-steriodal anti-inflammatory medicines (you have had asthma, swelling of the lips or face, itchy skin or runny nose after taking them)
  • If you have a stomach ulcer, or have had one in the past.
  • If you are taking other non-steroidal anti-inflammatory medicines
  • If you have had a blood clotting disorder
  • If you have gout or a history of gout.
  • If you are pregnant or breastfeeding


Do not take more than the amount recommended above.

If symptoms persist for more than 3 days consult your doctor.

Do not give to children ages under 16 years, unless on the advice of a doctor.

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.


Storage

Do not store above 25°C.
Use by the date on the end flap of the carton.
Keep all medicines out of the reach and sight of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.






Active ingredients

Aspirin 300mg

Ingredients

Active ingredient: Each tablet contains Aspirin 300 mg.

Also contains: Lactose.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.